# SDR UPS06447963

- Difficulty date: August 17, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B05000654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR FWD CUTOUT UPPER REVEAL CRACKED, CRACK LENGTH 1/2".  R5 DOOR FWD CUTOUT UPPER REVEAL REPLACED AND INSTALLED AS PER SRM 51-10-01 PG9 AND 51-30-02.
